# SDR UPS97222949

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 651784938
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, ON TAKEOFF ALL B-HYDRAULIC SYSTEM LOW PRESS INDICATOR LIGHTS ILLUM.  CIRCUIT BREAKERS FOR B-SYSTEM PUMPS AND INDICATOR WERE CYCLED OFF FOR TWO MINUTES AND BACK ON.  LOW PRESS LIGHTS REMAINED ON.  REPLACED CHAFED B-SYS HYD RETURN LINE IN HYD SERVICE BAY PER MM 20-10-5.  SERVICED SKYDROL PER 12-12-00, LK CK GOOD.  REPLACED CASE DRAIN FILTERS ON SEG CK 13.
